# SDR SWAA2023050117473

- Difficulty date: March 16, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT HORIZONTAL PRESSURE DECK WEB STA 663; RBL-42. CRACK LENGTH : 0.265' CRACK FOUND AT HORIONTAL PRESSURE DECK WEB STA 663 RBL-42. CRACK LENGTH : 0.265'<[01] REMOVED AND INSTALLED NEW REPAIR PARTS AT STA 663 RBL 42 ON PREASSURE DECK WEB AND STIFFNERS PER SRM 53-40-51-2R-2 AND SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION INSTALL NEW REPAIR
